# SDR 2021FA0000416

- Difficulty date: December 9, 2021
- Submitted: December 21, 2021
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd 20F5
- Aircraft serial: 133
- Aircraft time: 6,552 hours, 2,408 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Valve
- Part number: 7858947
- Part serial: 03048
- Condition: Failed
- Location: Bleed Air Manifo
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COLD BLEED VALVE FAILURE DURING RIGHT ENGINE START SEQUENCE
